MAUDE Adverse Event Report: HUDSON ET TUBE,CF,6.5; TUBE, TRACHEAL (W/WO CONNECTOR

HUDSON ET TUBE,CF,6.5; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN044729
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 09/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.Part # 5-10113 reported is not being manufactured currently, however, another part number from the same family (part # 00001-17, lot # 3141433) was used for the "verification of failure mode reported in the current manufacturing process" and was conducted as follows: (b)(4) samples were taken from the current production; the samples were visually inspected and issue reported "leak - device leak - cuff" was not observed in the current manufacturing process.A device history record review could not be conducted since the lot number of the device was not provided.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "incident happened on (b)(6) 2021 in the orthopedic-trauma surgery unit.After orotracheal intubation of the patient, the cuff had to be re-inflated several times due to regular pressure leaks.It was monitored with a manometer.This incident caused an increase in ventilatory volumes and of the fio2.The patient desaturation during this procedure".It was reported that the patient had to be reintubated.Patient condition reported as "fine".

Brand Name
HUDSON ET TUBE,CF,6.5
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
MDR Report Key12738204
Report Number3003898360-2021-00988
Device Sequence Number4099150
Product Code BTR
UDI-Device Identifier04026704396795
UDI-Public04026704396795
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN044729
Device Catalogue Number5-10113
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Initial Report FDA Received Date11/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;